Uniqueness of the solution to the Vlasov-Poisson system with bounded density

Research output: Contribution to journalArticleResearchpeer-review

95 Citations (Scopus)

Abstract

In this paper, we show uniqueness of weak solutions to the Vlasov-Poisson system on the only condition that the macroscopic density ρ defined by ρ (t, x) = ∫Rd f (t, x, ξ) d ξ is bounded in L. Our proof is based on optimal transportation.

Original languageEnglish
Pages (from-to)68-79
Number of pages12
JournalJournal des Mathematiques Pures et Appliquees
Volume86
Issue number1
DOIs
Publication statusPublished - Jul 2006
Externally publishedYes

Keywords

  • Optimal transportation
  • Transport equations
  • Vlasov-Poisson system

Cite this